... like my legs and arms are in so much pain. Is this common. I can't find much info on Graves disease, or what I do find is very vague. Any websites, or helpful hints. This pain is getting worse and worse. Also sleeping is another thing I sleep but not well
Dear loveit99 -
Please call your doctor and explain what you are experiencing. You should never "cope" with pain without making your health care provider aware of the problem. Pain causes stress - physically and emotionally and can further aggravate your illness. When I started treatment for Graves - I developed muscle and joint pain, chest pain and eventually flu-like symptoms. I called my endocrinologist and he adjusted my dosage. I'm doing much better now. It's always best to talk to your doctor. Hope this helps you.
- Methimazole Information for Consumers
- Methimazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methimazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Supartz - I got a shot today and my knee feels worse than it did . its real achey and the pain feels
Posted 10 Dec 2009 • 2 answers
Posted 19 Aug 2012 • 2 answers
Posted 19 Nov 2012 • 1 answer
Posted 20 Nov 2012 • 4 answers
Hi. My name is Jasmine and I have been taking Methimazole 5mg for a month I just found out that I'm?
Posted 24 Jul 2015 • 1 answer